# SDR SIMA200235701

- Difficulty date: December 18, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4836 - CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE THE FLIGHT ATTENDANT SEAT DOES NOT ILLUMINATE.  MAINTENANCE FOUND THE CONNECTOR PLUG FOR THE LIGHT ASSEMBLY NOT CONNECTED.  RESECURED CANNON PLUG AND COMPLIED WITH OPERATIONAL CHECK.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
